Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Milky, mucus substance in stools with blood. Taken whole food multivitamin. Suggestions?

About six months ago I started having milky, mucus substance in my stools which soon after followed with slightness of blood. The blood has gradually increased to more and it seems to be towards the end of the bowel movement. Lately I have not been feeling so good which could or could not be related. I am 45, I take no medicine and never have. I recently started taking a whole food multi vitamin, dont drink or smoke, have always lived a somewhat healthy life. My insurance does not come into affect until May 1st. Am I going to make it doc? Is there anything I can do? Whats wrong with me? I am starting to get scared.
Asked On : Mon, 1 Apr 2013
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
hi.. thanks for using HCM..
you are complaining of blood and mucus in stools..
you could be having dysentery.. due to shigellosis/amoebiasis..
you need to take antibiotics and probiotics for 5-7 days, fluoroquinolines and metronnidazole..
always drink clean water, wahsing hands after attending tiolet and before eating food is very important..
if it does not reduce see your surgeon to rule out internal haemorriods..
all the very best.
Answered: Mon, 8 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor